Ask an expert
Question

22 Jan 2004

lipodystrophy
Hi doc

I am a little bit overweight (about 10kg) and currently on Zerit. I went on drugs 2 months ago. What can I expect as far as lipodystrophy is concerned.

Will I have a big tummy and buffalo hump in a couple of months?

What can I do to slow down the process?

Should I lose weight?

Thank you.
Answer 427 views
Expert
HIV Peer Forum
HIVExpert

01 Jan 0001

Noboddy can tell you this but you have to be monitored by your doctor on a regular basis and he will advise you if this should start to happen.

If you are 10Kg overweight you shoul exercise, get fit and loose a bit of weight
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9472 votes
No
68% - 20298 votes
Vote